# SDR CALA2019092801649

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 82,495 hours, 11,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK G8 GALLEY EXIT SIGN & L4 DOOR LIGHT FOUND DIM.REFER NR L/P:9131287 M739 BATTERY AND CHARGER REPLACED, EMERGENCY LIGHT TEST C/OUT NORMAL AS PER AMM 33-51-07 ADD EMP: IDT INSP APPROVED
